# SDR AU980734

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 269A51045
- Condition: Damaged
- Location: M/R Gearbox
- Component: Hughes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION RING GEAR TEETH BRINELLED IN AREA INDICATED IN SB B 244-3.  PART TOTAL CYCLES:  896.
